# SDR C2XA05BT017

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 4,975 hours, 2,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 14522310403
- Part serial: 1456852
- Condition: Faulty
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, PACK NR 1 PRODUCED STRONG RUBBER/PLASTIC SMELL DURING LAST 10-15 MINUTES OF FLIGHT; SMELL ASSOCIATED WITH AUTO MODE [OF PACK] ONLY, A/C.  RELEASED IAW MEL 21-60-04 CATEGORY-C CONTROL NUMBER 050284.  MAINTENANCE REMOVED AND REPLACED FORWARD AIR DISTRIBUTION VALVE IAW EMB145 MM 21-22-01, OPS CHECKED GOOD.
